Attention! As of June 1, 2014, this board is no longer moderated. Forums/posts will remain archived for informational purposes only.


11 mos. into c/t Lorazepam withdrawal

Cold Turkey and Detox message board and open discussion

Re: 11 mos. into c/t Lorazepam withdrawal

Postby Connycee » Fri Nov 22, 2013 9:40 pm

eliza and nora, the doctor has yet to respond to my letter which was hand delivered a week ago. We shall see. It seems all my symptoms are physical. Let me tell you in some instances the symptoms hurt. Right now I feel like all my nerve endings are going so fast on my back and it makes it difficult to walk or do anything.

Thanks to both of you for the encouragement that you have given me. I feel doctors should be educated about the effects of the medication they prescribe. My brother had a back operation and his doctor gave him a pain killer but told him he was only getting one prescription because the pills were addictive. Now that is a doctor who knows what medication can do and that he cares about his patients.

Keep posting as it reassures me when I read your posts that this will eventually end.

Connycee
Used Lorazepam since 3/24/2010 until 10/12/2012
Started with 1/4 of a pill until reaching
2-3mg a day = entered detox 10/12/12
then all hell broke loose.
User avatar
Connycee
 
Posts: 132
Joined: Sat Aug 17, 2013 1:09 pm

Re: 11 mos. into c/t Lorazepam withdrawal

Postby eliza » Sat Nov 23, 2013 12:05 am

The war on pain drugs should focus some of over prescribing of benzos (and how addictive they are). There are responsible adults who take both but trying to come off benzos is much much harder than pain meds from my personal experience.
Tapered from 60 mg Dalmane (prescribed for insomnia). Benzo Free for two years. My comments/opinions are not meant as medical advise. Always consult your physician.
User avatar
eliza
Moderator
 
Posts: 2210
Joined: Wed Jun 06, 2012 1:08 am
Location: Due South

Re: 11 mos. into c/t Lorazepam withdrawal

Postby Connycee » Mon Nov 25, 2013 8:43 pm

Still having a hard time with my symptoms. When I think I am getting better, all hell breaks loose. I still have that feeling of a jelly belly, my feet and ankles are swollen, tinnitus, loss of taste - all still going on after 13 1/2 months. Eliza or Nora are you sure this will go away? Please let me hear from someone.

Thanks.

Conny
Used Lorazepam since 3/24/2010 until 10/12/2012
Started with 1/4 of a pill until reaching
2-3mg a day = entered detox 10/12/12
then all hell broke loose.
User avatar
Connycee
 
Posts: 132
Joined: Sat Aug 17, 2013 1:09 pm

Re: 11 mos. into c/t Lorazepam withdrawal

Postby eliza » Mon Nov 25, 2013 10:28 pm

C,
I'm not sure about the swollen feet?? Like I said before I get concerned when someone has ongoing physical issues but you already had everything check out by your physician? I've heard of "benzo belly". Hopefully Nora will drop by and comment. We want you to feel your best in this situation.

Yes, having good and bad benzo days are part of this journey..bummer that it is.
Tapered from 60 mg Dalmane (prescribed for insomnia). Benzo Free for two years. My comments/opinions are not meant as medical advise. Always consult your physician.
User avatar
eliza
Moderator
 
Posts: 2210
Joined: Wed Jun 06, 2012 1:08 am
Location: Due South

Re: 11 mos. into c/t Lorazepam withdrawal

Postby Nora » Tue Nov 26, 2013 12:12 am

Conny, the tinnitus is definitely a benzo withdrawal symptom. Mine is slowly getting better over time.

As for the swollen ankles and feet, this could possibly be water retention caused by being inactive because your withdrawal symptoms prevent you from getting out and about. I know that if I sit for long periods of time my legs and ankles swell and I am more likely to have foot cramps. Movement is best, but you might try reducing your salt intake and drinking more water.

I don't know about the jelly belly feeling, but as it started when you began withdrawing, it does seem likely that it is a symptom of the withdrawal.

I know how easy it is to despair when you start to believe that this will never be over. I get that that way sometimes, with the insomnia. It's relentless and I've had to cancel my life again. But I do believe that it will be over someday. I do.
1 mg Lorazepam at night, for 14 years.
Dec 2012 - Began taper
April 9/2013 - Done! Insomnia under control using supplements and exercise.

My comments here are my personal opinions based on experience and are not offered, and should not be construed, as medical advice. Always consult with your doctor before considering a change in medications or supplements.
User avatar
Nora
Moderator
 
Posts: 1712
Joined: Tue Dec 11, 2012 6:50 am

Re: 11 mos. into c/t Lorazepam withdrawal

Postby Connycee » Tue Nov 26, 2013 1:55 am

Nora, thanks for your input. You keep me sane. All of what I am feeling all started with the detoxing. I never had these problems before detoxing. I sometimes feel that this will go on forever but when I read a post from you or eliza I accept the situation for what it is and hope for the best.

Keep your encouraging words coming. God knows that I need them.

Conny :-o :-o
Used Lorazepam since 3/24/2010 until 10/12/2012
Started with 1/4 of a pill until reaching
2-3mg a day = entered detox 10/12/12
then all hell broke loose.
User avatar
Connycee
 
Posts: 132
Joined: Sat Aug 17, 2013 1:09 pm

Re: 11 mos. into c/t Lorazepam withdrawal

Postby eliza » Tue Nov 26, 2013 2:17 am

Conny,
Both Nora and I want you to know this unfortunately is the Terrible Benzo W/D" and it will go away. If I could see the definite day it would disappear I would. Our brains and bodies are trying it's hardest to repair itself and rewiring what the benzos messed up. Plus the chemicals in our brain are also trying to figure out how much to send into our systems and not knowing how much during w/d over send (ex: cortisol that causes disruptions like extreme insomnia).

I'm looking forward to your success story when you're fine again. The day will come.

Eliza
Tapered from 60 mg Dalmane (prescribed for insomnia). Benzo Free for two years. My comments/opinions are not meant as medical advise. Always consult your physician.
User avatar
eliza
Moderator
 
Posts: 2210
Joined: Wed Jun 06, 2012 1:08 am
Location: Due South

Re: 11 mos. into c/t Lorazepam withdrawal

Postby Connycee » Tue Nov 26, 2013 2:56 am

Eliza and Nora, I love you guys. You keep my hopes and spirit up. Thank God for you both. Just pray for me as I do everyone on the forum.

Thanks again guys. Keep posting,

Conny
Used Lorazepam since 3/24/2010 until 10/12/2012
Started with 1/4 of a pill until reaching
2-3mg a day = entered detox 10/12/12
then all hell broke loose.
User avatar
Connycee
 
Posts: 132
Joined: Sat Aug 17, 2013 1:09 pm

Re: 11 mos. into c/t Lorazepam withdrawal

Postby Connycee » Wed Dec 04, 2013 2:43 pm

Nora and Eliza, just want you to know that I did receive a phone call from my internist that I sent a letter to telling him what was going on with me and he was quite concerned. He is going to make phone calls to fellow colleagues to find out if there is a solution to my problems. His feeling is that after ready Aston's information the only thing is time itself. He also feels that I should pursue my feeling about the facility and that they should be held accountable for not informing me of possible side effects of detoxing c/t verus being weaned off the medication. I do intend once I get through this to pursue legal consequences against that facility for malpractice.

I thought I just would bring you up to date that my doctor did call me and that he is going to try and get me some answers.

Hope all is well.

Connycee
Used Lorazepam since 3/24/2010 until 10/12/2012
Started with 1/4 of a pill until reaching
2-3mg a day = entered detox 10/12/12
then all hell broke loose.
User avatar
Connycee
 
Posts: 132
Joined: Sat Aug 17, 2013 1:09 pm

Re: 11 mos. into c/t Lorazepam withdrawal

Postby eliza » Wed Dec 04, 2013 8:01 pm

Woowwww. Glad your doc responded and it sounded like he understand your predicament. There is a time limit for filing malpractice suits and you might want to check this out. Can you call a few attorneys and discuss this over the phone and if one or two sound interested and knowledgeable than do an office visit?? I'm saying this because of how tired you are and this will save you time and energy.

We do have a good feeling when what we're going through is validated. Like oh this is real and others now realize it too. How great your doc called you personally.

Eliza
Tapered from 60 mg Dalmane (prescribed for insomnia). Benzo Free for two years. My comments/opinions are not meant as medical advise. Always consult your physician.
User avatar
eliza
Moderator
 
Posts: 2210
Joined: Wed Jun 06, 2012 1:08 am
Location: Due South

PreviousNext

Return to Withdrawal - Cold Turkey and Detox

Who is online

Users browsing this forum: No registered users and 3 guests
cron